RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1973, Volume 14, Issue 1, Pages 49–54 (Mi mz7202)  

Analytic continuation of functions of several variables

A. F. Filippov

M. V. Lomonosov Moscow State University

Abstract: Hartogs' theorem concerning analytic continuation of functions of several complex variables is generalized to the case in which part of the variables are real and the continuation is carried out over the complex variables.

Full text: PDF file (451 kB)

English version:
Mathematical Notes, 1973, 14:1, 582–585

Bibliographic databases:

UDC: 517.5
Received: 18.01.1972

Citation: A. F. Filippov, “Analytic continuation of functions of several variables”, Mat. Zametki, 14:1 (1973), 49–54; Math. Notes, 14:1 (1973), 582–585

Citation in format AMSBIB
\Bibitem{Fil73}
\by A.~F.~Filippov
\paper Analytic continuation of functions of several variables
\jour Mat. Zametki
\yr 1973
\vol 14
\issue 1
\pages 49--54
\mathnet{http://mi.mathnet.ru/mz7202}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=333242}
\zmath{https://zbmath.org/?q=an:0278.32012}
\transl
\jour Math. Notes
\yr 1973
\vol 14
\issue 1
\pages 582--585
\crossref{https://doi.org/10.1007/BF01095773}


Linking options:
  • http://mi.mathnet.ru/eng/mz7202
  • http://mi.mathnet.ru/eng/mz/v14/i1/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:238
    Full text:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019